# SDR C2X2008F00028

- Difficulty date: September 4, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 450412
- Part serial: SPE0114087
- Condition: Dented
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC IS CURRENTLY IN C-CHECK AND THE APU FIREWALL WAS FOUND CHAFED AT THE LOWER BEND (STR 21L/ 21R) EXTERIOR SURFACE. MAINTENANCE REPAIRED THE DAMAGE AREA IAW EC5310-01359. AC WILL BE RELEASED AT THE END OF THE CHECK. (K)
